Alert archive / New Jersey / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Apr 26, 2019, 12:41 PM EDT for Atlantic County, Cumberland County, New Jersey. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2019, 12:41 PM EDT (16:41 UTC)
- Expired
- Apr 26, 2019, 1:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Cumberland County, NJ
The radar
The Dover AFB radar (KDOX), 67 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 4.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
559
WWUS81 KPHI 261641
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
1241 PM EDT FRI APR 26 2019
NJZ021>023-261715-
Cumberland-Atlantic-Cape May-
1241 PM EDT FRI APR 26 2019
...A STRONG THUNDERSTORM WILL AFFECT WESTERN ATLANTIC...EASTERN
CUMBERLAND AND NORTHWESTERN CAPE MAY COUNTIES...
At 1240 PM EDT, a strong thunderstorm was located near Bivalve, or 14
miles south of Millville, moving northeast at 60 mph.
Winds up to 35 mph and pea size hail are possible with this storm.
Locations impacted include...
Vineland, Millville, Cumberland, Hammonton, Buena, Egg Harbor City,
Laurel Lake, Weymouth, Estell Manor, Corbin City, Newport, Leesburg,
Elwood-Magnolia, Dorothy, Bricksboro, Eldora, Mauricetown, Belleplain
Forest, Mays Landing and Port Norris.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3917 7491 3919 7503 3922 7503 3921 7510
3918 7513 3919 7516 3924 7517 3926 7521
3930 7518 3941 7513 3946 7509 3946 7508
3955 7504 3951 7499 3965 7483 3956 7451
TIME...MOT...LOC 1640Z 205DEG 58KT 3918 7507
$$
GorseWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 26, 12:15 PM EDT, 26 minutes earlier.
Area forecast discussion, Apr 26, 12:15 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1215 PM EDT Fri Apr 26 2019
.SYNOPSIS...
Low pressure will continue to track across the eastern Great
Lakes this afternoon. A warm front will lift northward across
our area. A strong cold front will then cross our region this
evening. Weak high pressure briefly moves in by late Saturday
before the next low pressure system crosses the area west to
east on Sunday. High pressure moves back in to start next week
before the next system moves in next Tuesday. A frontal boundary
looks to then stall in the general vicinity of the region
through the remainder of next week as additional waves move
through along it.
&&
.NEAR TERM /THROUGH TONIGHT/...
Scattered showers and thunderstorms were continuing to lift
northeastward through our region at midday. The showers and
thunderstorms were being enhanced somewhat by the southern
stream mid level short wave that was beginning to move off the
coast. There have been brief downpours, small hail and
occasional cloud to ground lightning strikes.
The weather will become more active as we get into the late
afternoon and early evening hours. A cold front approaching from
the west will be preceded by additional showers and strong
thunderstorms. The period of greatest concern for eastern
Pennsylvania, northeastern Maryland, Delaware and New Jersey is
from 4:00 PM until 8:00 PM.
A low level southerly jet and increasing instability will
continue to contribute to a threat for severe weather in the
southern half of our region. Low clouds and an easterly flow
should keep conditions a little more stable in our northern
counties. The Storm Prediction Center has indicated that a
severe weather watch is likely for parts of southeastern
Pennsylvania, southern New Jersey, Delaware and northeastern
Maryland for this afternoon into the early evening.
Additional periods of heavy rain are also a concern. Parts of
eastern Pennsylvania and northwestern New Jersey could receive
rainfall totals of 1 to 2 inches by the time the precipitation
ends this evening. Amounts on our coastal plain may favor the
half inch to inch range.
The front should pass off the coast around 8 or 9 o'clock with
any lingering showers following shortly thereafter. Dry air will
begin to push into our region from the west overnight.
The wind will favor the east and southeast to the north of the
warm front. A south wind around 10 to 20 MPH is expected in the
warm sector. Once the cold front passes, the wind should become
west northwest around 10 to 20 MPH.
Today's temperature forecast remains tricky. While 70s will
occur in our southern counties, the progress of the warm front
will determine highs up north. Some spots in the Poconos and in
northern New Jersey may not get out of the 50s.
&&
.SHORT TERM /SATURDAY/...
Main concern for Saturday is strong winds as the surface low
deepening to our north develops a strong pressure gradient
across the Mid-Atlantic during the day. The strongest winds
should occur during the morning, when BUFKIT soundings indicate
potential for gusts of 30 to 40 mph. Cannot rule out the need
for an advisory, but the current projections look a little shy
of criteria.
Temperatures will be cool, as cold advection will take over
across the area. Additionally, some stratocumulus may develop
during the day as strong mixing occurs, especially in the
northern CWA. With this in mind, kept the forecast on the cold
side of consensus.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Saturday night through Monday...
Weak, transient surface ridge briefly moves in Saturday evening
before moving off to the east overnight as the next low
pressure system begins to approach from the west bringing
increasing clouds and the chance of some showers by Sunday
morning over eastern PA. This quick moving low will cut right
across the heart of the CWA Sunday bringing a period of some
rain and showers. Since the low will be quick moving with a
relatively low amplitude upper level wave it won't be able to
tap into a lot of moisture and instability so rain amounts won't
be significant. Steadiest rain/showers will be near and north
of the track of the low over northern portions of the CWA along
and north of the I-78 / I-80 corridor. In fact areas south of
Philly may not see much at all in the way of precip. Highs will
range from the upper 60s to mid 70s over the Delmarva, SE PA and
central, southern NJ to the low to mid 50s over the southern
Poconos and NW NJ. Also, as the low departs through the
afternoon NW winds should become fairly gusty.
Low pressure quickly departs Sunday night with high pressure
then building in through most of Monday bringing fair weather
with sunshine and seasonable temperatures to start the new week.
Monday night through Thursday...
In the big picture, the pattern looks to be dominated by an
upper level ridge over the SE CONUS with an upper level trough
much of central Canada extending south toward the Rocky Mountain
region. This will result in a continuing active weather pattern
over the mid Atlantic region as a deep layer W/SW flow
dominates bringing multiple disturbances through the region.
In terms of the details, the next low pressure system looks to
move through later Monday night into Tuesday as it cuts right
across the area along a frontal boundary. This will bring
another round of some rain and showers through the region with
some thunderstorms possible by Tuesday afternoon over southern
portions of the area over SE PA, the Delmarva, and portions
southern NJ. Highs Tuesday look to generally be in the 70s
except a bit cooler right along the immediate coast and over the
southern Poconos. Beyond this time, forecast confidence
decreases as models begin to diverge. GFS brings in another
system quickly on the heals of Tuesday's system for Wednesday
while the ECMWF holds this system off until Thursday as it
builds in a high briefly for Wednesday. In either case, main
baroclinic zone looks to be persist in the general vicinity of
the area so we keep in chance POPs for showers through the
remainder of the long range. Temperatures look to be around or
above average for this time of year through the middle to end of
next week.
&&
.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
This afternoon and evening...South to southwest winds should
increase to 10 to 15 kts with higher gusts as the warm front
continues slowly northward and/or washes out, though this may be
slow to occur at RDG/ABE/TTN. Scattered showers/storms will
occur ahead of an approaching cold front, but the most
widespread convection will be with the front itself. Conditions
will quickly/briefly deteriorate as a broken squall line moves
though, with lightning and strong/erratic gusts possible. A
quick switch to west winds will occur as the squall line passes,
with gusty winds continuing thereafter. Timing of the line of
storms should be 21z to 00z from west to east, with quick
improvement to VFR thereafter. Moderate confidence.
Friday night...VFR with winds becoming northwest 10 to 15 kts
with higher gusts. High confidence.
Saturday...VFR with strong northwest winds 15 to 25 kts with
gusts 30 to 35 kts possible. High confidence.
OUTLOOK...
Saturday night...VFR. West-northwest winds diminishing to 10
knots or less and even light and variable late.
Sunday...A period of MVFR or IFR conditions possible with some
showers especially near and north of PHL, then VFR at night.
Light and variable winds becoming southerly near 10 knots, then
NW 10-15 with gusts 20-25 knots by late day into Sunday evening.
Monday and Tuesday...Mainly VFR, however some showers are
possible late Monday and Tuesday. East and southeast winds up to
10 knots Monday, then becoming west-southwest Tuesday.
&&
.MARINE...
Sub-advisory conditions are occurring on the waters at this
time, but as a warm front lifts northward today, winds will
become southerly and increase, likely nearing/exceeding advisory
criteria by this afternoon. Seas will also build to
around/above 5 feet late in the day. A small craft advisory is
in effect for the Atlantic waters from 1 to 6 pm today. Advisory
conditions are not expected on Delaware Bay this afternoon.
Occasional showers and isolated storms are expected today, with
some erratic winds/waves to be expected in their proximity.
This evening, a cold front will move through the waters, with
showers/storms likely in its vicinity. Strong wind gusts are
probable with the stronger storms. Winds will quickly switch to
west or northwest behind the front (along with storms quickly
departing), and models are indicating potential for some gale-
force gusts overnight into Saturday morning. Have issued a gale
watch for the waters for this time frame.
OUTLOOK...
Saturday night...West to northwest winds continuing to diminish
below SCA levels through Saturday evening with seas also
continuing to subside below 5 feet.
Sunday and Monday...Winds and seas may increase to Small Craft
Advisory criteria for a time late Sunday into Sunday night,
otherwise the conditions should be below advisory criteria.
Tuesday...The conditions are anticipated to be below Small
Craft Advisory criteria.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Watch from 6 PM EDT this evening through Saturday
afternoon for ANZ450>455.
Small Craft Advisory until 6 PM EDT this evening for
ANZ450>455.
Gale Watch from 10 PM EDT this evening through Saturday
afternoon for ANZ430-431.
&&
Synopsis...Fitzsimmons
Near Term...Iovino
Short Term...CMS
Long Term...Fitzsimmons
Aviation...CMS/Fitzsimmons
Marine...CMS/FitzsimmonsHazardous weather outlook, Apr 26, 3:55 AM EDT, 8 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 355 AM EDT Fri Apr 26 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-270800- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 355 AM EDT Fri Apr 26 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Several rounds of showers and thunderstorms will affect the area during the day today into this evening. Some of these could be severe and produce damaging winds with isolated tornadoes also possible. The greatest risk for severe weather will be with a line of storms likely to move through during the late afternoon through the first part of this evening. The greatest risk areas for severe weather will be across southeastern Pennsylvania, southern New Jersey, Delaware, and portions of eastern Maryland. For areas mainly along the I-95 corridor and points north and west, heavy rainfall with storms may result in some urban flooding and localized flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450>455-270800- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 355 AM EDT Fri Apr 26 2019 ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-270800- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 355 AM EDT Fri Apr 26 2019 ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. PF/CS
In the hours before
Special weather statement, Apr 26, 11:54 AM EDT, 47 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1154 AM EDT FRI APR 26 2019
NJZ016>019-021-022-027-261645-
Northwestern Burlington-Salem-Cumberland-Camden-Atlantic-Southeastern
Burlington-Gloucester-
1154 AM EDT FRI APR 26 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ATLANTIC...
NORTHEASTERN CUMBERLAND...EAST CENTRAL SALEM...SOUTHEASTERN CAMDEN...
SOUTHEASTERN GLOUCESTER AND BURLINGTON COUNTIES...
At 1153 AM EDT, a strong thunderstorm was located over Buena, or near
Vineland, moving northeast at 60 mph.
Winds up to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Vineland, Evesham, Voorhees, Medford, Glassboro, Lindenwold,
Hammonton, Lumberton, Mount Holly, Clayton, Berlin, Tabernacle,
Shamong, Buena, Presidential Lakes Estates, Weymouth, Chesilhurst,
Newfield, Pemberton and Wrightstown.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3937 7490 3954 7516 4010 7481 4003 7452
3985 7444
TIME...MOT...LOC 1553Z 203DEG 56KT 3952 7494
GorseLocal storm report, Apr 26, 12:03 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1203 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL BUENA 39.53N 74.94W
04/26/2019 E0.25 INCH ATLANTIC NJ TRAINED SPOTTER
PEBBLE SIZE HAIL LESS THAN DIME SIZE.
&&
TCDLocal storm report, Apr 26, 12:05 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL 1 NE MULLICA HILL 39.75N 75.21W
04/26/2019 E0.25 INCH GLOUCESTER NJ PUBLIC
MPING REPORT OF PEA SIZE HAIL.
&&
TCDLocal storm report, Apr 26, 12:11 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1211 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL HAMMONTON 39.64N 74.81W
04/26/2019 E0.25 INCH ATLANTIC NJ TRAINED SPOTTER
&&
TCDSpecial weather statement, Apr 26, 12:30 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1230 PM EDT FRI APR 26 2019
NJZ012-013-015-020-027-261715-
Ocean-Western Monmouth-Middlesex-Southeastern Burlington-Mercer-
1230 PM EDT FRI APR 26 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OCEAN...
SOUTHEASTERN MERCER...EAST CENTRAL BURLINGTON...MONMOUTH AND
MIDDLESEX COUNTIES...
At 1229 PM EDT, a strong thunderstorm was located over Browns Mills,
or 18 miles west of Toms River, moving northeast at 65 mph.
Winds up to 35 mph are possible with this storm. This storm has had
a history of producing small hail, to about pea size.
Locations impacted include...
New Brunswick, Somerset, Edison, Middletown, Old Bridge, Jackson,
Howell, East Brunswick, Sayreville, North Brunswick, Marlboro,
Manalapan, Holmdel, Keansburg, Matawan, Jamesburg, Hightstown,
Cranbury, Lakehurst and Allentown.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3978 7446 3991 7455 3992 7447 4013 7458
4017 7467 4057 7442 4051 7425 4050 7426
4050 7428 4046 7426 4044 7420 4046 7418
4045 7413 4042 7405
TIME...MOT...LOC 1629Z 205DEG 58KT 3999 7453
GorseSpecial weather statement, Apr 26, 12:41 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1241 PM EDT FRI APR 26 2019
NJZ021>023-261715-
Cumberland-Atlantic-Cape May-
1241 PM EDT FRI APR 26 2019
...A STRONG THUNDERSTORM WILL AFFECT WESTERN ATLANTIC...EASTERN
CUMBERLAND AND NORTHWESTERN CAPE MAY COUNTIES...
At 1240 PM EDT, a strong thunderstorm was located near Bivalve, or 14
miles south of Millville, moving northeast at 60 mph.
Winds up to 35 mph and pea size hail are possible with this storm.
Locations impacted include...
Vineland, Millville, Cumberland, Hammonton, Buena, Egg Harbor City,
Laurel Lake, Weymouth, Estell Manor, Corbin City, Newport, Leesburg,
Elwood-Magnolia, Dorothy, Bricksboro, Eldora, Mauricetown, Belleplain
Forest, Mays Landing and Port Norris.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3917 7491 3919 7503 3922 7503 3921 7510
3918 7513 3919 7516 3924 7517 3926 7521
3930 7518 3941 7513 3946 7509 3946 7508
3955 7504 3951 7499 3965 7483 3956 7451
TIME...MOT...LOC 1640Z 205DEG 58KT 3918 7507
GorseThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:41 AM EDT | Gale Watch | PHI | 12 hr | |
| Apr 26, 10:15 AM EDT | Special Weather Statement | PHI | Gloucester, Salem | 30 min |
| Apr 26, 10:53 AM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester | 37 min |
| Apr 26, 11:19 AM EDT | Special Weather Statement | PHI | Cumberland, Salem | 41 min |
| Apr 26, 11:22 AM EDT | Special Marine Warning | PHI | 23 min | |
| Apr 26, 11:54 AM EDT | Special Weather Statement | PHI | Burlington, Camden | 51 min |
| Apr 26, 12:30 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 45 min |
| Apr 26, 1:44 PM EDT | Special Marine Warning | PHI | 61 min | |
| Apr 26, 1:53 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 37 min |
| Apr 26, 2:17 PM EDT | Special Weather Statement | PHI | Cape May | 28 min |
| Apr 26, 2:33 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May | 2 hr |
| Apr 26, 2:52 PM EDT | Special Marine Warning | PHI | 53 min | |
| Apr 26, 3:34 PM EDT | Special Marine Warning | PHI | 56 min | |
| Apr 26, 3:54 PM EDT | Gale Warning | PHI | 23 hr | |
| Apr 26, 4:28 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 47 min |
| Apr 26, 4:29 PM EDT | Special Marine Warning | PHI | 61 min | |
| Apr 26, 4:59 PM EDT | Areal Flood Advisory | PHI | Salem | 4 hr |
| Apr 26, 5:07 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Cumberland, Gloucester, Salem | 38 min |
| Apr 26, 5:15 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 1 more | 4 hr |
| Apr 26, 5:16 PM EDT | Special Marine Warning | PHI | 44 min | |
| Apr 26, 5:37 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 38 min |
| Apr 26, 5:44 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Hunterdon, Mercer | 61 min |
| Apr 26, 5:56 PM EDT | Special Marine Warning | PHI | 64 min | |
| Apr 26, 5:57 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester, Hunterdon, Mercer and 4 more | 4 hr |
| Apr 26, 6:12 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 33 min |
| Apr 26, 6:14 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 4 hr |
| Apr 26, 6:22 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth, Morris, Ocean, Somerset | 113 min |
| Apr 26, 6:34 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 2 hr |
| Apr 26, 6:39 PM EDT | Special Marine Warning | PHI | 57 min | |
| Apr 26, 11:45 AM EDT | Special Weather Statement | PHI | Philadelphia | 45 min |
| Apr 26, 3:51 PM EDT | Special Weather Statement | PHI | Berks, Chester | 69 min |
| Apr 26, 4:19 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester | 56 min |
| Apr 26, 4:53 PM EDT | Severe Thunderstorm Warning | PHI | Delaware | 52 min |
| Apr 26, 5:07 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery, Philadelphia | 53 min |
| Apr 26, 5:17 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 43 min |
| Apr 26, 5:28 PM EDT | Severe Thunderstorm Warning | PHI | Montgomery, Philadelphia | 47 min |
| Apr 26, 9:52 AM EDT | Special Weather Statement | PHI | Kent | 38 min |
| Apr 26, 10:05 AM EDT | Special Weather Statement | PHI | Sussex | 40 min |
| Apr 26, 10:51 AM EDT | Special Weather Statement | PHI | Kent | 24 min |
| Apr 26, 2:01 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Apr 26, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 28 min |
| Apr 26, 10:23 AM EDT | Special Weather Statement | PHI | Caroline | 37 min |
| Apr 26, 3:32 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 58 min |
| Apr 26, 4:01 PM EDT | Tornado Warning | PHI | Cecil, Kent, Queen Anne's | 29 min |
| Apr 26, 4:24 PM EDT | Tornado Warning | PHI | Cecil, Kent | 36 min |
Nearby
Special Weather Statements in New Jersey, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.